# SDR FDKA200706296

- Difficulty date: June 23, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 16,147 hours, 14,939 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FDM 6067 BHM (0510 PHX LCL).  ABORTED TAKEOFF DUE TO ENGINE 2 OIL FILTER IMPENDING BY PASS ON T/O ROLL.  MX REMOVED AND REPLACED OIL FILTER IMPENDING BYPASS INDICATOR.
